How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17770
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Husband is 76 years takes heart medication but had a spell

Customer Question

husband is 76 years takes heart medication but had a spell of vertigo couldn't stand up, neasea vomiting eyes moving biz zag and pulse of 48 with very high blood pressure Went to er and had mir showing it was not a stroke. what could have caused it>
JA: When was last time you had a check up? Is there a history of high blood pressure in your family?
Customer: He has been to regular doctor for meclizine refill, and ear eye nose and throat doctor but must have a balance and hearing test for this doctor. He also has an appt with cardio doctor next week.
JA: Anything else in your medical history you think the doctor should know?
Customer: not to my knowledge
Submitted: 2 months ago.
Category: Health
Expert:  Dr. Saha replied 2 months ago.

Hello!
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 2 months ago.

Did he have any other test besides MRI?

Expert:  Dr. Saha replied 2 months ago.

Hello again,
I was waiting for your reply.
The symptoms can come from a few causes.
Very high blood pressure can cause the symptoms.
Ear issues are common causes.
BPPV or benign paroxysmal positional vertigo can cause it.
Malposition of the inner ear crystals is the cause of it.
It usually goes away within a few weeks or months as the fragments dissolve or float away.
Canalith repositioning helps to correct it.
Other causes can be vestibular neuronitis, Meniere's disease, autoimmune conditions.
Abnormal blood supply to brain,cerebellar disease, demyelination can also be cause sometimes.but his MRI came normal.
So those conditions are unlikely.
His heart state needs to be checked for too.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.